Journal of Mathematics of Kyoto University

Galois properties of cohomological automorphic forms on $GL (n)$

Michael Harris

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 39, Number 2 (1999), 299-318.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517914

Digital Object Identifier
doi:10.1215/kjm/1250517914

Mathematical Reviews number (MathSciNet)
MR1709295

Zentralblatt MATH identifier
1017.11026

Subjects
Primary: 11S37: Langlands-Weil conjectures, nonabelian class field theory [See also 11Fxx, 22E50]
Secondary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]

Citation

Harris, Michael. Galois properties of cohomological automorphic forms on $GL (n)$. J. Math. Kyoto Univ. 39 (1999), no. 2, 299--318. doi:10.1215/kjm/1250517914. https://projecteuclid.org/euclid.kjm/1250517914


Export citation